Acta Mathematica, 2008, Volume 203

ISSN: 0001-5962 (Print) 1871-2509 (Online)

In this volume (6 articles)

Issue 1

[1] Super-potentials of positive closed currents, intersection theory and dynamics

Tien-Cuong Dinh Université Pierre et Marie Curie – Paris 6, Institut de Mathématiques de Jussieu Nessim Sibony Université Paris-Sud, Mathématique – Bâtiment 425

TBD mathscidoc:1701.332005

Acta Mathematica, 203, (1), 1-82, 2007.5
[ Download ] [ 2017-01-08 20:33:53 uploaded by actaadmin ] [ 410 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Liouville theorems for the Navier–Stokes equations and applications

Gabriel Koch Department of Mathematics, University of Chicago Nikolai Nadirashvili LATP, CMI, CNRS, Université de Provence Gregory A. Seregin Mathematical Institute, Oxford University Vladimir Šverák University of Minnesota, 236 Vincent Hall, 206 Church St. SE, Minneapolis, MN, U.S.A.

TBD mathscidoc:1701.332006

Acta Mathematica, 203, (1), 83-105, 2007.10
[ Download ] [ 2017-01-08 20:33:53 uploaded by actaadmin ] [ 400 downloads ] [ 0 comments ] [ Cited by 119 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] La somme des chiffres des carrés

Christian Mauduit Institut de Mathématiques de Luminy CNRS-UMR 6206, 163 avenue de Luminy, Case 907, Marseille Cedex 9, France Joël Rivat Institut de Mathématiques de Luminy CNRS-UMR 6206, 163 avenue de Luminy, Case 907, Marseille Cedex 9, France

TBD mathscidoc:1701.332007

Acta Mathematica, 203, (1), 107-148, 2007.8
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 402 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Issue 2

[1] Quantum decay rates in chaotic scattering

Stéphane Nonnenmacher Institut de Physique Théorique, CNRS URA 2306, CEA-Saclay Maciej Zworski University of California, Berkeley, Department of Mathematics, Berkeley, CA, U.S.A.

TBD mathscidoc:1701.332008

Acta Mathematica, 203, (2), 149-233, 2007.8
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Cited by 62 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Rigidity of escaping dynamics for transcendental entire functions

Lasse Rempe Department of Mathematical Sciences, University of Liverpool

TBD mathscidoc:1701.332009

Acta Mathematica, 203, (2), 235-267, 2008.3
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 619 downloads ] [ 0 comments ] [ Cited by 23 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] A Selberg integral for the Lie algebra A_{$n$}

S. Ole Warnaar School of Mathematics and Physics, The University of Queensland

TBD mathscidoc:1701.332010

Acta Mathematica, 203, (2), 269-304, 2007.9
[ Download ] [ 2017-01-08 20:33:54 uploaded by actaadmin ] [ 319 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 
Acta Mathematica
Impact Factor 3.719
Available 1882 - 2016
Volumes 228
Issues 301
Articles 2167
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved